Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 10, 2011, 6:03 PM EDT for Haralson County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2011, 6:03 PM EDT (22:03 UTC)
- Expired
- Jul 10, 2011, 6:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
County Haralson County, GA
The radar
The Atlanta radar (KFFC), 66 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1762 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
958
WWUS82 KFFC 102203
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT SUN JUL 10 2011
GAZ031-041-042-102230-
603 PM EDT SUN JUL 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND 40 MPH WIND GUSTS IN SOUTHWESTERN
PAULDING...NORTHEASTERN CARROLL AND EASTERN HARALSON COUNTIES UNTIL
630 PM EDT...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM EUBANK LAKE TO BUCHANAN...MOVING
EAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3391 8515 3390 8505 3395 8505 3396 8503
3387 8475 3378 8481 3378 8490 3366 8490
3363 8492 3380 8525
TIME...MOT...LOC 2202Z 290DEG 12KT 3387 8505 3376 8515
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 4:08 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 10, 4:08 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 408 PM EDT SUN JUL 10 2011 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... SIMILAR SITUATION AS YESTERDAY WITH SHOWERS AND THUNDERSTORMS ACROSS THE CWA. BOUNDARY THAT HAS BEEN DRAPED ACROSS THE AREA FOR THE PAST FEW DAYS IS SITUATED OVER CENTRAL GEORGIA. STORMS HAVE BEEN CONFINED TO SOUTH OF THIS AREA...EXCEPT FOR THOSE THAT MOVED INTO NORTHWEST GEORGIA. COULD SEE SOME STRONGER STORMS AGAIN TODAY...BUT NOT EXPECTING MUCH IN THE WAY OF SEVERE. GUSTY WINDS WILL CONTINUE TO BE THE MAIN THREAT ALONG WITH EXCESSIVE LIGHTNING. THE AFOREMENTIONED BOUNDARY WILL SLOWLY DRIFT SOUTHWARD INTO THE SOUTHERN PORTION OF THE STATE ON MONDAY. THIS BOUNDARY WILL CONTINUE TO ENHANCE DIURNAL CONVECTION AND WILL REMAIN THE PRIMARY FOCUS AREA FOR STORMS. AS THAT WEAK FRONT MOVES TO THE SOUTH...ANOTHER WEAK FRONT WILL MOVE INTO NORTH GEORGIA. THIS WILL SHIFT THE FOCUS FOR CONVECTION BACK TO THE NORTH FOR THE REMAINDER OF THE SHORT TERM. MAIN CONCERN FOR THE SHORT TERM CONTINUES TO BE THE HEAT. MAX TEMPS WILL EVEN INCREASE THROUGH TUESDAY AS THE UPPER RIDGE CONTINUES TO SHIFT EASTWARD AND IS SITUATED OVER AL/GA ON TUESDAY. EXPECT TEMPS TO HIT THE CENTURY MARK ACROSS PORTIONS OF THE SOUTHERN HALF OF THE CWA ON TUESDAY..ALTHOUGH ANY SHOWERS OR THUNDERSTORMS THAT DEVELOP COULD PUT A WRINKLE IN THIS. WILL SEE SOME HEAT INDICES AROUND 105 TOMORROW AFTERNOON...BUT THESE AREAS ARE NOT CO-LOCATED WITH THE AREAS WHERE MIN TEMPS WILL BE 75 OR GREATER FOR TWO NIGHTS. BASED ON THIS...HAVE DECIDED NOT TO ISSUE A HEAT ADVISORY. DONT LET THIS FOOL YOU THOUGH...IT WILL STILL BE HOT. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AFOREMENTIONED WEAK FRONT IS PROGGED TO BE ACROSS CENTRAL GEORGIA ON WEDNESDAY. TAIL END OF FRONT LINGERS ACROSS GEORGIA INTO THE WEEKEND. HIGH PRESSURE BUILDS ACROSS THE OHIO VALLEY REGION ON THURSDAY AND INTO THE NORTHEAST ON FRIDAY SETTING UP A WEDGE SITUATION. WILL HAVE TO WAIT AND SEE JUST HOW THIS WILL PLAY OUT THOUGH AS ITS UNUSUAL FOR THE SUMMER. WITH FRONT MOVING IN ON TUESDAY AND LINGERING ACROSS THE CWA...MAY SEE AN ENHANCEMENT AGAIN OF POPS THROUGH THE END OF THE WORK WEEK. && .AVIATION... 18Z UPDATE... GENERALLY VFR CONDITIONS ARE EXPECTED ACROSS THE FORECAST AREA THROUGH 06Z...OUTSIDE OF CONVECTION. BEST CHANCES FOR CONVECTION WILL BE ACROSS CENTRAL GEORGIA...BUT ISOLATED TO SCATTERED THUNDERSTORMS ARE STILL LIKELY ACROSS THE NORTH...THROUGH AROUND 03Z. SCATTERED TO WIDESPREAD MVFR VISIBILITIES ARE EXPECTED TO DEVELOP AGAIN BETWEEN 06Z AND 15Z...WITH LOCAL IFR AND BELOW CONDITIONS POSSIBLE. COULD SEE SOME IFR CEILINGS IN NORTHEAST AND EAST CENTRAL GEORGIA AGAIN BETWEEN 08Z AND 14Z. WINDS ARE GOING TO REMAIN A PROBLEM. WESTWARD AND SOUTHWARD PUSH OF THE EASTERLY WINDS WAS A BIT MORE EXTENSIVE THAN ORIGINALLY THOUGHT...AND THE PERSISTENCE HAS BEEN HIGHER AS WELL. MOS WINDS ARE ONCE AGAIN TRYING TO KEEP WINDS WEST THROUGH THE BULK OF THE FORECAST PERIOD...BUT I BELIEVE WE WILL SEE A BRIEF PERIOD OF SOUTHWEST WINDS THIS AFTERNOON ACROSS ATLANTA METRO TAF SITES WITH A RETURN TO SOUTHEAST BY 02Z. KAHN SHOULD REMAIN EAST THROUGH THE NIGHT WITH KMCN AND KCSG REMAINING PREDOMINATELY WESTERLY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH ALL ELEMENTS...EXCEPT WIND WHICH REMAINS MEDIUM AT BEST. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 98 74 100 / 20 20 20 30 ATLANTA 75 95 77 97 / 20 20 20 30 BLAIRSVILLE 68 90 69 91 / 20 20 20 40 CARTERSVILLE 71 97 72 99 / 20 20 20 40 COLUMBUS 75 97 77 99 / 30 30 20 30 GAINESVILLE 74 95 76 98 / 20 20 20 40 MACON 74 96 75 98 / 30 30 20 30 ROME 73 95 75 98 / 20 20 20 40 PEACHTREE CITY 71 95 73 97 / 20 20 20 30 VIDALIA 74 94 76 96 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 11
Hazardous weather outlook, Jul 10, 5:40 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 540 AM EDT SUN JUL 10 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 540 AM EDT SUN JUL 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL REMAIN IN PLACE...WHILE A WEAK SURFACE BOUNDARY CONTINUES TO MEANDER ACROSS THE AREA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE CLOUD-TO-GROUND LIGHTNING AND STRONG WINDS. .DISCUSSION... MODERATE INSTABILITY WILL BE IN PLACE ACROSS NORTH AND CENTRAL GEORGIA BY THIS AFTERNOON WITH CAPES AROUND 2000. WITH THE WARM AND MOIST AIRMASS IN PLACE...SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON. WHILE SOME STRONG THUNDERSTORMS ARE EXPECTED...MOST STORMS SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 10, 4:26 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT SUN JUL 10 2011
GAZ071-102100-
426 PM EDT SUN JUL 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH IN SOUTHERN MONROE COUNTY UNTIL
500 PM EDT...
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN BRENT AND BOLINGBROKE...MOVING SOUTH AT
10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3301 8403 3304 8382 3291 8378 3285 8389
3285 8404
TIME...MOT...LOC 2025Z 352DEG 10KT 3294 8392
19Special weather statement, Jul 10, 4:45 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EDT SUN JUL 10 2011
GAZ096-107-102115-
445 PM EDT SUN JUL 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN NORTHERN PULASKI AND WESTERN BLECKLEY COUNTIES UNTIL
515 PM EDT...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS BETWEEN BAILEYS PARK...COCHRAN...AND
MAGNOLIA...MOVING SOUTH AT 5 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3213 8337 3212 8343 3222 8360 3239 8351
3241 8348 3247 8348 3250 8341 3239 8325
3234 8330 3232 8328 3225 8337 3218 8330
3215 8332 3213 8331 3211 8333
TIME...MOT...LOC 2044Z 012DEG 6KT 3241 8340
19Special weather statement, Jul 10, 5:07 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT SUN JUL 10 2011
GAZ041-102130-
507 PM EDT SUN JUL 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH IN WESTERN HARALSON COUNTY UNTIL
530 PM EDT...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF TALLAPOOSA...MOVING
SOUTHEAST AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3387 8535 3374 8505 3373 8506 3365 8530
3365 8533 3366 8534 3367 8535 3383 8538
TIME...MOT...LOC 2106Z 320DEG 12KT 3377 8538
19Special weather statement, Jul 10, 5:18 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT SUN JUL 10 2011
GAZ097-098-102200-
518 PM EDT SUN JUL 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TREUTLEN
AND LAURENS COUNTIES UNTIL 600 PM EDT...
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS FROM MINTER TO SOPERTON...MOVING
SOUTHWEST AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3233 8251 3232 8263 3229 8267 3231 8272
3221 8283 3237 8311 3252 8319 3264 8310
3271 8295 3254 8267 3252 8267 3251 8263
3241 8246
TIME...MOT...LOC 2118Z 022DEG 11KT 3251 8280 3235 8259
19Special weather statement, Jul 10, 5:35 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT SUN JUL 10 2011
GAZ041-042-102215-
535 PM EDT SUN JUL 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH IN WESTERN CARROLL AND HARALSON
COUNTIES UNTIL 615 PM EDT...
AT 532 PM EDT/432 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF STRONG THUNDERSTORMS FROM FELTON TO 6 MILES
NORTHWEST OF BOWDON...MOVING SOUTHEAST AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3375 8532 3390 8532 3391 8521 3384 8504
3382 8504 3380 8499 3363 8499 3342 8516
3342 8521 3346 8531 3371 8536
TIME...MOT...LOC 2135Z 295DEG 7KT 3387 8521 3372 8522
3357 8534
19Special weather statement, Jul 10, 6:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT SUN JUL 10 2011
GAZ031-041-042-102230-
603 PM EDT SUN JUL 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND 40 MPH WIND GUSTS IN SOUTHWESTERN
PAULDING...NORTHEASTERN CARROLL AND EASTERN HARALSON COUNTIES UNTIL
630 PM EDT...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM EUBANK LAKE TO BUCHANAN...MOVING
EAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3391 8515 3390 8505 3395 8505 3396 8503
3387 8475 3378 8481 3378 8490 3366 8490
3363 8492 3380 8525
TIME...MOT...LOC 2202Z 290DEG 12KT 3387 8505 3376 8515
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:55 PM EDT | Special Weather Statement | FFC | Meriwether | 35 min |
| Jul 10, 2:33 PM EDT | Special Weather Statement | FFC | Meriwether | 57 min |
| Jul 10, 3:25 PM EDT | Special Weather Statement | FFC | Schley | 20 min |
| Jul 10, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Schley, Taylor | 25 min |
| Jul 10, 4:13 PM EDT | Special Weather Statement | FFC | Dodge, Laurens | 32 min |
| Jul 10, 4:26 PM EDT | Special Weather Statement | FFC | Monroe | 34 min |
| Jul 10, 4:45 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 30 min |
| Jul 10, 5:07 PM EDT | Special Weather Statement | FFC | Haralson | 23 min |
| Jul 10, 5:18 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 42 min |
| Jul 10, 5:35 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 40 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.